Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Smooth Preferences: A Corrigendum

Gerard Debreu
Econometrica
Vol. 44, No. 4 (Jul., 1976), pp. 831-832
Published by: The Econometric Society
DOI: 10.2307/1913453
Stable URL: http://www.jstor.org/stable/1913453
Page Count: 2
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
831
    831
  • Thumbnail: Page 
832
    832